# SDR MWEA95276

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114092
- Condition: Dented
- Location: Fs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED ON RIGHT SIDE OF FUSELAGE NEAR AOA VANE AT STATION 280.  REMOVED DAMAGED SKIN AND SPLICED IN NEW SKIN ON RIGHT SIDE, PER XYX DRAWING 53-147 AND TELEX SVC-ORD-0151/PDG.
